Jumplike unravelings for non-Markovian open quantum systems

File Size Format
25742_1.pdf 527Kb Adobe PDF View
Title Jumplike unravelings for non-Markovian open quantum systems
Author Gambetta, Jay; Askerud, T.; Wiseman, H. M.
Year Published 2004
Publisher American Physical Society
Citation Physical Review A, Vol. 69, pp. 052104.1-052104.11
Peer Reviewed Yes
Published Yes
Publisher URI http://link.aps.org/doi/10.1103/PhysRevA.69.052104
Alternative URI http://dx.doi.org/10.1103/PhysRevA.69.052104
Copyright Statement Copyright 2004 American Physical Society. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Research Centre Centre for Quantum Dynamics
Faculty Faculty of Science
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice